# SDR FDEA202510141997

- Difficulty date: October 14, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 101,045 hours, 24,018 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77671
- Condition: Corroded
- Location: Zone 183
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT BILGE AREA LONGERON 50RIGHT EXISTING REPAIR   SPLICE FITTING FOUND WITH CORROSION AT STATION 1691. CORROSION ON LONGERON 50RIGHT STATION 1701 AND SPLICE FITTING AT STATION 1691,   LONGERON - 50RIGHT AT LOWER CENTER CARGO COMPARTMENT BILGE AREA EVALUATED AND   FOUND EXFOLIATED AND EXCEEDED LIMIT AS PER MD-11 SRM 53-00-05-2R, REPAIR 1 FIGURE 203.   CORRODED LONGERON 50RIGHT STATION 1701 AND SPLICE FITTING STATION 1691 REPAIRED AS   PER MD-11 SRM 53-00-05-2R, REPAIR 1 FIGURE 202. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-  100. REFER TO SPECIAL/NONROUTINE MAINTENANCE FORM NUMBER N00585 FOR WORK   DETATILS.
